DSpace Repository

Subloops of sedenions

Show simple item record

dc.contributor.author Kivunge, Benard M
dc.contributor.author Smith, Jonathan D. H
dc.date.accessioned 2015-05-29T13:30:56Z
dc.date.available 2015-05-29T13:30:56Z
dc.date.issued 2004
dc.identifier.citation Comment.Math.Univ.Carolin. 45,2(2004)295–302 en_US
dc.identifier.uri http://www.emis.ams.org/journals/CMUC/pdf/cmuc0402/kivunge.pdf
dc.identifier.uri http://hdl.handle.net/123456789/1176
dc.description.abstract This note investigates sedenion multiplication from the st andpoint of loop the- ory. New two-sided loops are obtained within the version of t he sedenions introduced by the second author. Conditions are given for the satisfactio n of standard loop-theoretical identities within these loops. en_US
dc.language.iso en en_US
dc.title Subloops of sedenions en_US
dc.type Article en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Repository


My Account